# SDR MWEA00720

- Difficulty date: August 14, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 9910078215
- Condition: Cracked
- Location: Subfloor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND COCKPIT SUBFLOOR BETWEEN THE SEAT TRACKS UNDER THE CAPTAINS SEAT HAS A .5 INCH CRACK IN IT.  FABRICATED AND INSTALLED REPAIR DOUBLER.  (M)
